# SDR SWAA2021112440423

- Difficulty date: November 3, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 27,911 hours, 12,502 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE STA 312-344 LBL55; CREASE BEAM INNER CHORD IS CORRODED. / CREASE BEAM FOUND TO BE OUT OF LIMITS DUE TO CRACK AT STA 303 LBL 55 REMOVED AND REPLACED WITH NEW CREASE BEAM IAW SRM 51-40-02-0G-0 AND B 737 DWG 141A8110 REV - APPLIED CIC TO NEW CREASE BEAM IAW AMM 51-21-91-620-802 A TAG # X51661 P/N 141A81121
